# SDR R61A201709170707

- Difficulty date: September 1, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17010065002
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 1441FR ALL BARREL NUT ATTACH ANGLES HAVE CORROSION.  FOUND TO BE CORRODED OUT OF LIMITS. REMOVED AND REPLACED THE ATTACH ANGLES IAW AMM 20-10-01.
